So, around 4 weeks I was diagnosed with bacterial vaginosis, they told me it was very common and to just take the medicine, it's internal cream you apply for a week. So I did, then it came back, so I took more. Now it's back again!!!, at 9 weeks, and I'm really starting to get irritated, and scared that I shouldn't be inserting this antibiotic. I read that people who have this have a higher instance of miscarriage, but also that the medicine could be bad. My Dr. thinks of course i should take it, and they are brushing me off about it. However, I want to know is this normal? Did anyone have this problem? I'm not doing anything to cause it, I have done all the precautions to prevent possibly encouraging it from happening and it has. I havent had sex, to make sure I didn't disrupt anything for a few weeks. I'm just frustrated, I think I could be hurting my baby and I don't know what to do. Should I let it clear up on it's own, I can't find any info that supports that it actually will, but I hate to take more and more medicine.
Any advice or stories would be great. Thanks so much.
I actually had the same thing happen to be b4 I got pg. I had an infxn that kept coming back. Although they told me my infxn was trichomonas, in which they gave me 5 antibios (orally) for. It kept coming back, time after time. Now being a year and so long later, still with the infxn, I come to find that your partner needs to have a round of antibio at the same time. Little did they tell me this. So, pretty much I have been dealing with this for over a year, and it could have been solved in a week!!!!! GGGRRRR! Like I said, it may not be the same infxn, but I would ask if your partner needs medicated as well! Good luck, I know how frustrating this can be!
Sorry for what you are going through. I had the same thing happen. Before I even knew I was preg. I was doing the monistat thing due to a terrible yeast infection. Usually that helps, but it didn't work. I did another round and still nothing. I went to the gyno who prescribed an oral med. It said on the med not to take if preg. WEll we had bee ntrying that month but I thought it was too early to test. I took the test and it was neg. So I took the prescript diflucan. It DIDN"T help! The following week I took another preg test and it was positive! So of course I freaked about taking the diflucan. ANd the BV was still there. So another 7 day course of cream and eventually it cleared up. It never came back. I am at 34 weeks now and so did not miscarry. So we'll see when he is born if he is ok! I have had a million ultrasounds and tests and he is looking good so far. Hang in there, I don't think the cream is dangerous, the doctor told me the cervix is sealed off with a mucus plug so the med can't get to the baby. Just avoid the oral stuff. Also, stop eating all sugar (check ingredients in foods) including fruit, juice etc. until your better. The yeast loves sugar. Good luck and hopefully it will go away soon.